# SDR YENA200206

- Difficulty date: February 26, 2002
- Submitted: July 22, 2005
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 1270
- Aircraft time: 6,174 hours, 2,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL815BPR
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT SEAT 14C INOPERATIVE. ITEM ON MEL 33-50-03 AS PART IS NIS.
